# SDR UIEA2022113001203

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 112,720 hours, 22,928 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Slat System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LE SLAT ASYM EICAS MESSAGE ON CLIMB OUT COMPLIED WITH QRH FLAPS STOPPED BETWEEN 1 AND UP( REMOVED AND REPLLACED WIRES W480-05TB/R-20 AND W480-06TB/R-20 IAW WDM 27-88-22  AND SWPM 20-00-13 OPS TEST GOOD NO FAULTS NOTED )
